On strong form of \(\delta\)-\(I\)-continuous functions and \(R\)-\(I\)-continuous functions

Main Article Content

A.R. Prasannan
Jayanta Biswas

Abstract

We introduce and investigate the notion of strongly \(\delta\)-\(I\)-continuous functions, \(R\)-\(I\)-continuous functions and strongly \(R\)-\(I\)-continuous functions in ideal topological spaces. We obtain some characterizations and properties of these functions. We also study the relationship between these functions and some other weak and strong forms of continuities in ideal topological spaces.

Article Details

How to Cite
Prasannan, A. ., & Biswas, J. . (2022). On strong form of \(\delta\)-\(I\)-continuous functions and \(R\)-\(I\)-continuous functions. Journal of Advanced Studies in Topology, 7(1), 21–24. Retrieved from http://m-sciences.com/index.php/jast/article/view/190
Section
Research Articles